# SDR USAA061116

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 12,257 hours, 12,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT SERVICE DOOR SILL BEAM CORRODED AT FS 66.  DEFECTIVE PART REPLACED WITH IDENT PART; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1" BY 1".
